The stochastic stability of the characteristic exponents of the variational equations of smooth dynamical systems
Differencialʹnye uravneniâ, Tome 11 (1975) no. 11, pp. 2097-2099
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_11_a21,
author = {V. M. Millionshchikov},
title = {The stochastic stability of the characteristic exponents of the variational equations of smooth dynamical systems},
journal = {Differencialʹnye uravneni\^a},
pages = {2097--2099},
year = {1975},
volume = {11},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_11_a21/}
}
TY - JOUR AU - V. M. Millionshchikov TI - The stochastic stability of the characteristic exponents of the variational equations of smooth dynamical systems JO - Differencialʹnye uravneniâ PY - 1975 SP - 2097 EP - 2099 VL - 11 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_11_a21/ LA - ru ID - DE_1975_11_11_a21 ER -
%0 Journal Article %A V. M. Millionshchikov %T The stochastic stability of the characteristic exponents of the variational equations of smooth dynamical systems %J Differencialʹnye uravneniâ %D 1975 %P 2097-2099 %V 11 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1975_11_11_a21/ %G ru %F DE_1975_11_11_a21
V. M. Millionshchikov. The stochastic stability of the characteristic exponents of the variational equations of smooth dynamical systems. Differencialʹnye uravneniâ, Tome 11 (1975) no. 11, pp. 2097-2099. http://geodesic.mathdoc.fr/item/DE_1975_11_11_a21/